# SDR QXEA0202295

- Difficulty date: December 28, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-MTX REQUESTS REMOVAL AND REPLACEMENT OF RIGHT HAND OUTBOARD NR 10 SEAT TRACK DUE TO CORROSION PITTS. AT STATION X430, THAT APPEARED TO BE BEYOND BLENDABLE LIMITS. REPAIRED IAW DHC-8 SRM 51-40-11.
